# SDR 06FDEA03651

- Difficulty date: October 17, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11
- Aircraft serial: 48623
- Aircraft time: 31,597 hours, 4,608 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027502
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DROOP L/E UPPER SURFACE O/B TOP CORNER FOUND WITH EXISTING DOUBLER REPAIR.  RT WING DROOP L/E UPPER O/B TOP CORNER EXISTING REPAIR DOUBLER REMOVED AS PER SRM 51-31-01 VOL II AND AREA REPAIRED AS PER SRM 57-10-00 FIG 26 VOL I.  THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
